# SDR AALA20001162

- Difficulty date: July 11, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT OVER TAIL CONE HANDLE INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT ASSEMBLY OVER TAIL CONE HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
